Tramadol Withdrawal and Tapering Help
Tramadol was previously thought to carry only a low risk of abuse, dependence, and addiction, but recent information is changing the perception of this medication. Our NonProfit has been helping people withdraw safely for 15 Years.
Contact the Prescription Drug Experts for help!
Real Results for Tramadol Dependency
The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Tramadol while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We
eliminate Interaction items to help make Tramadol withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Tramadol correctly. The success of our program
over the past 15 years is due to our unmatched service and unique mentoring approach. Tramadol can be dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living
your life while tapering.
Read program FAQ page.
We are experts that specialize in prescription drug withdrawals.
Key Components of Our In-Home Program
- Skilled Experts guiding you throughout the process
Assessment at the onset to determine a gameplan
(a $400 value)
*Nutraceuticals specially formulated to help ease symptoms, these are utilized throughout the whole process
- Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications
24/7 discussion board with encouraging members and knowledgeable mentors
- Recommendations for addressing symptoms
- Experienced team of committed experts with 15 years experience
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people wean off prescription medications correctly. With customized taper rates and all natural nutraceuticals, our program allows you to come off Tramadol, once and for all, from the comfort of your home.
Read program FAQs
reach out for help
Tramadol history and info
In 1995 Tramadol was released in the United States and used primarily as a pain reliever for acute and chronic pain. While Tramadol was initially considered to have a low abuse potential, it was popular in China since the early 1990s, particularly for opiate addicts. Studies have shows that Tramadol does have a high risk potential for addiction.
Tramadol can cause physical dependence and a withdrawal syndrome with symptoms associated with SSRI withdrawal, including numbness, anxiety, tingling, tinnitus, stomach upset, insomnia and many others. Symptoms generally surface 12-20 hours after the last dose but this can vary depending on drug metabolism. Tramadol withdrawals last longer than those of opiates and follow the withdrawal syndrome length of antidepressants.
Tramadol was isolated from the root bark of N. latifolia, an African medical plant and synthesized into a chemical structure similar to Effexor, an SNRI (Serotonin-Norepinephrine Reuptake Inhibitor). Tramadol can be associated with Serotonin Syndrome, a serious condition caused by excess Serotonin activity. As a result, Tramadol should never be combined with St. John’s Wort, 5HTP, Antidepressants or any other item that increases Serotonin. Alcohol should not be consumed while taking Tramadol.
Tramadol has a relatively short half-life that helps to explain the severity of the withdrawals frequently experienced by patients. Tramadol should be tapered slowly to minimize withdrawal symptoms.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...